# SDR RU3A20140221006

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 13,709 hours, 7,402 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 80956861001
- Part serial: 3226
- Condition: Faulty
- Location: Efis
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DU FAULT DISPLAYED ON PILOTS SIDE UPPER & LOWER EFIS DISPLAYS FOLLOWED BY ODOR IN COCKPIT.  THE DISPLAY BEGAN BLANKING OUT.
